# SDR AT9900228

- Difficulty date: February 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Doubler
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE HORIZONTAL STABILIZER BULLET FAIRING CORRODED ON METAL DOUBLER AT AFT END.  REMOVED CORRODED DOUBLER, FABRICATED DOUBLER, HEAT TREATED, ALODINE, PRIMED, AND INSTALLED IAW DC9 SRM 55-01 FIG 1, 51-10-2A, 51-10-3, 51-30-2, AND 51-30-1.
